# SDR COMA0760308

- Difficulty date: April 9, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 22,538 hours, 20,822 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272953
- Condition: Fractured
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMV5 INSPECTION, THE LEFT AILERON OUTBOARD PCU LINK WAS FOUND TO BE FRACTURED.  REPLACED PCU LINK AND ACCOMPLISHED SB601R-27-130.
